# SDR A6WA201240177

- Difficulty date: January 7, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP OTBD HINGE BOX ATTACH POINT ON WING HAS GOUGE.   BLENDED GOUGE IAW REO 601R57-21-1589.  FOUND TO BE IN SERVICEABLE LIMITS.
